Journal of Symbolic Logic

Definability of R. E. Sets in a Class of Recursion Theoretic Structures

Robert E. Byerly

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 48, Issue 3 (1983), 662-669.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183741325

Mathematical Reviews number (MathSciNet)
MR716627

Zentralblatt MATH identifier
0528.03031

JSTOR
links.jstor.org

Citation

Byerly, Robert E. Definability of R. E. Sets in a Class of Recursion Theoretic Structures. J. Symbolic Logic 48 (1983), no. 3, 662--669. https://projecteuclid.org/euclid.jsl/1183741325


Export citation